# SDR V0XD20170702106

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND I/B FLAP UPPER SKIN I/B AFT CORNER HAS A DENT.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-57-52-385, DATED 01 JULY 2017, AND NDT MANUAL 51-22-001-250.
